# SDR AT0100042

- Difficulty date: January 19, 2000
- Submitted: February 1, 2001
- Operation: Air carrier
- Aircraft: N802AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47177
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND C2 DOOR LOWER PAN CORRODED BEYOND LIMITS.  REPLACED LOWER PAN IAW DC9 SRM 53-04 FIG 44, 51-10-03, 51-10-04, 51-30-02, AND 51-30-05.
